# SDR HALA0500801

- Difficulty date: August 2, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE PARAMETERS STARTED TO FLUCTUATE APPROX 7000 FT ON CLIMBOUT.  WENT FROM CLB1 TO MCT PWR, IGN SYMBOL CAME ON.  FMS PAGE CHANGED TO CONFIRM ENG OUT ALL FLUCTUATIONS WERE SMALL AND DID NOT SHUTDOWN ENGINE.  ACCOMPLISHED FIM 73-22, TASK 807 EEC, INPUTS FRM FXX BLEED WORD FAULT CROSS CHECK FML (CH B) DUE EEC NR 1 BITE INFO, NO FAULTS NOTED.  DFDR DOWNLOADED AND GIVE TO ENGINEERING FOR ANALYSIS.  REF LOG PGS 114675 & 114801, ITEMS 70,71,72, AND 73.  (WP13200509843) (K)
